# SDR UIEA2012091600421

- Difficulty date: September 16, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 58,942 hours, 10,140 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Deformed
- Location: Bs 1780-1920
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SIDE CARGO DOOR AREA  BS 1780 AND 1920 SIDEWALL TRIM AND GUTTER DEFORMED.  PERFORMED A TIME LIMITED REPAIR IAW EO 4425A319.
